# SDR JR2R20250314753

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 17033366021
- Condition: Loose
- Location: Zone 500
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE BUSHING ON #1 FLAP TRACK SUPPORT.
